Doctor insights on:
My Mom Left Diuretics Here Can I Take Some To Lose Weight For A Wedding
No: All it will do is make you dehydrated and sick. They can cause imbalances in your blood that can be dangerous. They should never be used unless under a doctor's guidance. Schemes for "rapid" wt. Loss are never recommended or healthy. ...Read more
Many people resolve to lose weight in the New Year for different reasons. For those who are overweight or obese, there are many health benefits to losing weight. It can help decrease your chances of developing diseases including diabetes, heart disease, high blood pressure, osteoarthritis, and even certain types of cancer. Low-calorie diets combined with increased physical activity are thought to be most effective long term. The healthiest weight loss regimen, therefore, is one that consists of making lifestyle changes that incorporate a balanced diet ...Read more
I am breast fedding mom my baby is 6 months after 20 days is my sisters wedding i want to lose weight I am 74 kg height 153 what to do ?
Gradual weight loss: At your height you have about 20kg to lose. I suggest you wait until you wean the baby and then start on a program of calorie restriction and exercise to lose 1.5 kg/month. A crash diet is not suggested and particularly not while breast feeding. Weight watchers is a good program with normal food. ...Read more
My mom is age 88, has Parkinson's disease and takes a water pill
(hydrochlorot 12.5 mg) she has swollen feet--help
Swollen feet : You should have her doctor see her to evaluate her edema. She may need a stronger, loop, diuretic such as furosemide. At her age, she probably has chronic kidney disease (ckd) and hydorchlorothiazie (hctz) diuretics are not able to make her kidneys produce adequate amounts of urine to get rid of her swelling. Edema's other causes are a low Albumin or worsening heart failure. ...Read moreSee 2 more doctor answers
Is it possible to have thyroid issues not show on bloodwk?My mom had thyroid, and if i take kelp it helps me a lot and i lose weight and feel better
OfCourse NotStandand: Checking TSH (thyroid stimulating hormone), from the hypothalamus, like thousands of other possible tests from a blood sample, is not a "standard" blood test. At any one time, typically only a few things are tested due to costs ; whatever the person marking what tests are requested is choosing to look for versus not look for. Thyroid hormone does not have benefit for people who are not hypothyroid. ...Read more
My 62 yo mom with CHF and a-fib is taking furosemide + amiloride combination as only diuretic. Is this recommended/are there better alternatives?
My mom had 2 attacks in 2 years.Now she has cardiomegaly, water in lungs.She was 7days in hosp.We took discharge&removed diuretic.She died in 5 hrs.Why?
Maybe arrhythmia: Sorry about your mom. Since she has had a heart attack, she has scar tissue in the heart muscle which can cause life threatening rhythm problems. Presume that her fluid status was stable in order to be discharged. For death 5 hours after stopping a diuretic, that would be too soon to develop new fluid overload. If it was quite sudden, would consider heart dysrhythmia, or a lung blood clot. ...Read more
My mom has copd, CHF and is a diabetic. Kidney level are high and diuretic isn't working and has fluid on lungs how long will she live?
After YEARS of diuretic use for heart failure my mom now suddenly urinating with extreme difficulty and very painful too. What could this be? So worri
Why is my mom in and out of a-fib? Remember she has copd, CHF and is a diabetics, not on a lot of diuretics because kidneys act up with them and has fluid retention.
Mostly unknown: Ask your pcp or cardiologist whether it is related to her heart condition, diabetes or other causes. Make sure that your mom has had a thyroid test. Is your mother on blood thinners to prevent stroke? http://prodigy.clarity.co.uk/patient_information_leaflet/atrial_fibrillation. ...Read moreSee 1 more doctor answer
By strict definition, a diuretic is any medicine causing increased urination. More practically, a diuretic is a medicine causing the kidney to secrete excess fluid by blocking the re-absorption of either water itself or electrolytes like sodium (primarily), potassium, chloride and bicarbonate (sodium bicarbonate). These medicines are effective treatments for many disorders including ...Read more
- Talk to a doctor live online for free
- Tendinitis tendon dysfunction
- Management of subarachnoid haemorrhage
- Mange on humans pictures
- Ask a doctor a question free online
- New back surgery procedures
- Warm compresses for eye
- Lungs and asthma
- Genisoy protein bars
- Talk to a cardiologist online